MathSciNet Relay Station
MathSciNet bibliographic data
MR1207474 11F66 (11F11)
Duke, W.; Friedlander, J.; Iwaniec, H. Bounds for automorphic $L$-functions. Invent. Math. 112 (1993), no. 1, 1–8.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement